# SDR 97ZZZX5107

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414YH
- Make and model: Cessna 414A
- Aircraft serial: 414A0514
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 642594F
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

OIL LEAKED FROM THE CRACKED CYLINDER WHICH FLOWED ONTO THE EXHAUST SYSTEM AND CAUSED SOME SMOKE TO BE FORCED INTO THE CABIN.  THE PILOT DID A PRECAUTIONARY SHUT DOWN AND LANDED AT RAPID CITY WITHOUT ANY FURTHER INCIDENT.
